Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


spasms
Feb 14, 2012

I am taking EFV and Combivir for 6 months now, of late i have been having painful spasms on my right leg, in different places from my hip to ankle, could this be a side effect of meds or something to do with lactic acid

Response from Dr. Henry

Spasms located in one area as you are experiencing would rarely be due to neuropathy from the Combivir or Sustiva or HIV though it is possible.Recommend evaluation by your HIV doctor and possibly a neurogist (nerve) specialist. I would be concerned about a pinched nerve or a hip joint problem. KH



Previous
Doing Drugs while on Atripla
Next
Atripla and acid lactic

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement